Alert archive / California / Wind Advisories in 2014
Wind Advisory 22, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at May 4, 2014, 8:59 PM PDT. It took effect at May 5, 2014, 11:00 AM PDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2014, 8:59 PM PDT (03:59 UTC)
- In effect from
- May 5, 2014, 11:00 AM PDT
- Expired
- May 6, 2014, 8:53 PM PDT
- In force
- 34 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
828 WWUS76 KHNX 050359 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 859 PM PDT SUN MAY 4 2014 CAZ095-099-051200- /O.NEW.KHNX.WI.Y.0022.140505T1800Z-140507T0600Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 859 PM PDT SUN MAY 4 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: STRONGEST WIND GUSTS OF 50 TO 60 MPH THROUGH THE PASSES AND CANYONS AND IN THE HIGHER MOUNTAINS. * TIMING: STRONG WEST TO NORTHWEST WINDS WILL DEVELOP MONDAY AFTERNOON AND CONTINUE AT TIMES THROUGH TUESDAY EVENING. * LOCATIONS INCLUDE: GRAPEVINE...TEHACHAPI...AND WALKER PASSES OF I-5 AND HIGHWAYS 58 AND 178 RESPECTIVELY. OTHER AREAS INCLUDE HIGHWAY 14...ROSAMOND...MOJAVE...BEAR VALLEY SPRINGS...AND FRAZIER PARK. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BROTHERTON/DUDLEY WEATHER.GOV/HANFORD
7 follow-up statements
398 WWUS76 KHNX 051205 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 505 AM PDT MON MAY 5 2014 CAZ098-052015- /O.EXA.KHNX.WI.Y.0022.140505T1800Z-140507T0600Z/ INDIAN WELLS VALLEY- 505 AM PDT MON MAY 5 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE LATE AFTERNOON AND EVENING HOURS TODAY AND TUESDAY. * LOCATIONS INCLUDE: HIGHWAY 178 BELOW WALKER PASS...HIGHWAY 14 THROUGH INDIAN WELLS CANYON AND U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN AREAS OF BLOWING DUST AND SAND WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-099-052015- /O.CON.KHNX.WI.Y.0022.140505T1800Z-140507T0600Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 505 AM PDT MON MAY 5 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND BELOW CANYONS AND PASSES. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE LATE AFTERNOON AND EVENING HOURS TODAY AND TUESDAY. * LOCATIONS INCLUDE: I-5 THROUGH THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS INCLUDING THE CITY OF MOJAVE... HIGHWAY 14 FROM ROSAMOND THROUGH RED ROCK CANYON. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
477 WWUS76 KHNX 051605 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 905 AM PDT MON MAY 5 2014 CAZ097-060100- /O.EXB.KHNX.WI.Y.0022.140505T2000Z-140506T0600Z/ TULARE COUNTY MOUNTAINS- 905 AM PDT MON MAY 5 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR THE TULARE COUNTY MOUNTAINS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH OVER THE HIGHER ELEVATIONS AND AT LOWER ELEVATION IN THE SEQUOIA NATIONAL FOREST. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE LATE AFTERNOON AND EVENING HOURS TODAY. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE AND SEQUOIA NATIONAL FOREST. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-060100- /O.CON.KHNX.WI.Y.0022.140505T1800Z-140507T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 905 AM PDT MON MAY 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH THROUGH AND BELOW CANYONS AND PASSES. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE LATE AFTERNOON AND EVENING HOURS TODAY AND TUESDAY. * LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS INCLUDING THE CITY OF MOJAVE... HIGHWAY 14 FROM ROSAMOND THROUGH INDIAN WELLS VALLEY...HIGHWAY 178 BELOW WALKER PASS AND U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
408 WWUS76 KHNX 060026 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 526 PM PDT MON MAY 5 2014 CAZ097-060600- /O.CON.KHNX.WI.Y.0022.000000T0000Z-140506T0600Z/ TULARE COUNTY MOUNTAINS- 526 PM PDT MON MAY 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE TULARE COUNTY MOUNTAINS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH OVER THE HIGHER ELEVATIONS AND AT LOWER ELEVATION IN THE SEQUOIA NATIONAL FOREST. * TIMING: THE STRONGEST WINDS ARE LIKELY THROUGH THE EVENING HOURS TODAY. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-060830- /O.CON.KHNX.WI.Y.0022.000000T0000Z-140507T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 526 PM PDT MON MAY 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH THROUGH AND BELOW CANYONS AND PASSES. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE AFTERNOON AND EVENING HOURS TODAY AND TUESDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
204 WWUS76 KHNX 060606 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1106 PM PDT MON MAY 5 2014 CAZ097-060715- /O.EXP.KHNX.WI.Y.0022.000000T0000Z-140506T0600Z/ TULARE COUNTY MOUNTAINS- 1106 PM PDT MON MAY 5 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE TULARE COUNTY MOUNTAINS. $$ CAZ095-098-099-061415- /O.CON.KHNX.WI.Y.0022.000000T0000Z-140507T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1106 PM PDT MON MAY 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH THROUGH AND BELOW CANYONS AND PASSES. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE AFTERNOON AND EVENING HOURS TODAY AND TUESDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
531 WWUS76 KHNX 061345 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 645 AM PDT TUE MAY 6 2014 CAZ095-098-099-062200- /O.CON.KHNX.WI.Y.0022.000000T0000Z-140507T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 645 AM PDT TUE MAY 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH THROUGH AND BELOW CANYONS AND PASSES. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE AFTERNOON AND EVENING HOURS TODAY AND TUESDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
427 WWUS76 KHNX 062150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 250 PM PDT TUE MAY 6 2014 CAZ095-098-099-070600- /O.CON.KHNX.WI.Y.0022.000000T0000Z-140507T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 250 PM PDT TUE MAY 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH THROUGH AND BELOW CANYONS AND PASSES. * TIMING: THE STRONGEST WINDS ARE LIKELY DURING THE LATE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS...INYOKERN...HIGHWAY 178 THROUGH THE WALKER PASS...HIGHWAY 14 AND U.S. 395. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. VISIBILITY WILL BE GREATLY REDUCED IN THE DESERT IN AREAS OF BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
276 WWUS76 KHNX 070353 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 853 PM PDT TUE MAY 6 2014 CAZ095-098-099-070500- /O.CAN.KHNX.WI.Y.0022.000000T0000Z-140507T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 853 PM PDT TUE MAY 6 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERT. WINDS HAVE DIMINISHED BELOW ADVISORY THRESHOLDS THIS EVENING. WESTERLY WINDS WILL CONTINUE OVERNIGHT AT SPEEDS OF 15 TO 25 MPH AND GUST TO ABOUT 40 MPH THROUGH AND BELOW THE MOUNTAIN PASSES. $$ DURFEE WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at May 4, 3:14 PM PDT, 5 hours 45 minutes earlier.
Area forecast discussion, May 4, 3:14 PM PDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
314 PM PDT SUN MAY 4 2014
.SYNOPSIS...
A STRENGTHENING ONSHORE FLOW WILL BRING A COOLER AIR MASS INTO THE
REGION DURING THE NEXT FEW DAYS. OUR WEATHER WILL TREND CLOUDIER
AND SLIGHTLY COOLER THAN NORMAL BY TUESDAY WITH A CHANCE OF SHOWERS
OVER THE MOUNTAINS.
&&
.DISCUSSION...
THE UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE PACIFIC NORTHWEST
COAST CONTINUES TO INFLUENCE CONDITIONS ACROSS CENTRAL CALIFORNIA
WITH PERSISTENT MODERATE ONSHORE SURFACE PRESSURE GRADIENTS AND A
CONTINUING COOLING TREND. AFTERNOON HIGHS TODAY ARE ON TRACK TO
TOP OUT AT OR JUST A DEGREE OR SO ABOVE CLIMO.
THE PAC NORTHWEST TROUGH IS DEPICTED WELL BY MODELS AS IT IS
PROGGED TO DROP SOUTHEAST AND SLIDE THROUGH OUR AREA MONDAY NIGHT
AND TUESDAY. THIS WILL MAINTAIN THE BREEZY AND COOLING CONDITIONS
INTO THE MIDDLE OF THE WEEK...WITH THE COOLEST DAY ON TUESDAY AS
THE TROUGH MOVES THROUGH. HIGHS TUESDAY WILL BE AS MUCH AS 6-12
DEGREES BELOW CLIMO.
LITTLE MOISTURE IS ASSOCIATED WITH THE INCOMING TROUGH...THOUGH
THERE ARE GOOD CHANCES OF SOME ASSOCIATED SHOWERS OVER THE
MOUNTAINS AND INTO THE FOOTHILLS MONDAY NIGHT THROUGH TUESDAY
NIGHT...AS SUPPORTED BY THE NAEFS PROBABILITY PROGS. A FEW
LINGERING SHOWERS OVER THE SIERRA ARE ALSO INDICATED FOR
WEDNESDAY. MODELS CONTINUE TO SHOW SOME ASSOCIATED INSTABILITY
WITH THE PASSING TROUGH TUESDAY AND WE HAVE KEPT OUR SLIGHT
CHANCES FOR THUNDER NEAR THE SIERRA CREST THEN.
THOUGH GUSTY WINDS THROUGH AND BELOW KERN COUNTY MOUNTAIN PASSES
AND ALONG THE WEST SIDE OF THE VALLEY WILL ACCOMPANY THE
TROUGH...CURRENT MODEL GUIDANCE IS KEEPING GUSTS MOSTLY BELOW
ADVISORY THRESHOLDS AND THE CONDITIONS ARE CURRENTLY BEING
HIGHLIGHTED IN A HAZARDOUS WEATHER OUTLOOK.
MODELS ARE IN SOMEWHAT BETTER AGREEMENT FOR THE SECOND HALF OF THE
WEEK INTO NEXT WEEKEND...GENERALLY MAINTAINING A NORTHWESTERLY
FLOW ACROSS THE AREA AND KEEPING THE BUILDING RIDGE JUST OFF THE
COAST. EXPECT DRY AND WARMING TREND DURING THE PERIOD...WITH
TEMPERATURES BACK TO SEVERAL DEGREES ABOVE CLIMO BY SUNDAY.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 05-04 100:2004 58:1930 64:2004 39:1950
KFAT 05-05 99:1990 57:1921 65:1989 36:1975
KFAT 05-06 100:1987 58:1921 69:1992 41:1975
KBFL 05-04 101:2004 59:1930 70:1982 39:1893
KBFL 05-05 100:1990 61:1932 69:1909 42:1930
KBFL 05-06 104:1987 55:1921 71:1989 42:1988
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...JEB
AVN/FW...BSO/JEB
SYNOPSIS...BSO
WEATHER.GOV/HANFORDHazardous weather outlook, May 4, 4:00 AM PDT, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 400 AM PDT SUN MAY 4 2014 CAZ095-098-099-051100- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 400 AM PDT SUN MAY 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW THE PASSES. * TIMING: MONDAY AFTERNOON THROUGH TUESDAY. * LOCATIONS INCLUDE: HIGHWAY 58 THROUGH AND JUST BELOW TEHACHAPI PASS INCLUDING THE CITY OF MOJAVE...HIGHWAY 178 THROUGH AND JUST BELOW WALKER PASS...HIGHWAY 14 FROM ROSAMOND TO THE JUNCTION OF U.S. 395. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES ARE VULNERABLE TO STRONG CROSS WINDS...TRAVEL DELAYS ARE POSSIBLE WITH AREAS OF BLOWING DUST AND SAND IN THE DESERT. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:25 AM PDT | Winter Weather Advisory | HNX | 35 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.